# SDR QXEA2021041200180

- Difficulty date: April 11, 2021
- Submitted: April 12, 2021
- Operation: Air carrier
- Aircraft: N637QX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000755
- Aircraft time: 6,997 hours, 4,247 cycles
- System (JASC): 5241 · Galley Doors
- Part: Arming Lever
- Condition: Sticking
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

R1 ARMING LEVER STICKS. REMOVED FROM SERVICE. CLEANED FWD SERVICE DOOR GIRT BAR ANCHORS AS REQUIRED. ARMING LEVER MOVES SMOOTHLY. NO FURTHER DEFECTS NOTED. NO PARTS REPLACED. AIRCRAFT RETURNED TO SERVICE.
